# SDR NACA20060027

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 26,168 hours, 25,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252200
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE I/B REBATE PANEL IS GOUGED ON THE LOWER FLANGE.  CLEANED DAMAGED AREA TO ASSESS DAMAGE.  FOUND GOUGE AT LWR FWD CORNER TO BE .065" DEEP MAX AND CHAFFING TO BE .018" DEEP MAX.  ORIGINAL THICKNESS OF PART IS .079" PER ATR 42 SRM CHAPTER 54-31-61 FIG 101 ITEM 5 REV 76.  MAX ALLOWABLE DAMAGE PER ATR SRM CHAPTER 51-10-10 TABLE 1 REV 76 IS .004".  FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS.  REMOVED RT I/B REBATE PANEL IAW ATR 42 SRM CHAPTER 54-31-61 FIG 101 REV 76.  MADE NEW REBATE PANEL P/N S54310252200USING 2024-0 .080".  PANEL HEAT TREATED TO TO 2024-T42 IAW ATR 42 SRM 51-23-01 PGA 18-19 REV76.  ALODINED IAW ART 42 SRM 51-21-17 REV 76.  PRIMED IAW ATR 42 SRM 51-21-28 REV 76.  INSTALLED RT I/B REBATE PA
